# SDR SWAA2024032756157

- Difficulty date: February 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO AFT BULKHEAD AT STA.500 I; FLOOR PANEL LATERAL SUPPORT HAS NUMEROUS CORROSION AS MARKED. DOT#S739<[01] REMOVED AND REPLACED FLOOR PANEL LATERAL SUPPORT IAW B737-800 SRM 51-40-02 AND BAC DWG 143A9481 REV -;[02] REMOVED AND REPLACED FLOOR PANEL LATERAL SUPPORT IAW B737-800 SRM 51-40-02 AND BAC DWG 143A9481 REV -
